Which of the following side effects have bothered
Posted 05 June 2005 - 07:16 AM
I am in my 5th week of taking 20 mg and I am still experiencing extreme sleepiness. Sex is also suffering - but not from lack of drive, more from lack of staying awake at night to do it!
Posted 01 June 2005 - 01:10 PM
- Getting to sleep. I feel like my legs are on fire sometimes, like pins and needles but feels like its in my blood. Also to do with the fact i cannot relax so might not be a result of the meds, just the depression!
- An unsureness of everything. Hard to explain this one but you know when you feel hungover you feel clumbsy, well just like that!
Posted 16 September 2004 - 10:21 AM
At least I have something to do today that gets me out of the house (i'm unemployed), I'm going to a community vocational skills place called the Reality House, I was referred there by some social workers in the mental institution. Hopefully if I have a job of some sort, I'll feel less worthless.
Posted 11 August 2004 - 11:49 PM
Nothing unreal exists.
Herein lies the peace of God.
~A Course in Miracles
Posted 06 August 2004 - 01:48 PM
Posted 10 August 2004 - 06:21 AM
Posted 11 August 2004 - 01:46 PM
I saw this site whilst I was searching the web for info on Fluoxetine. You see I have a problem with painkillers, in that I am addicted. Plus I have been drinking too. Not lots just a few drinks a night, but I am not drinking any more alcohol whilst on the prozak as i've been feeling quite ill today after last nights red alcohol, I have felt like a zombie and felt sick most of the day. I only had 3 glasses of alcohol last night!! But my main problem is the Nurofen plus. I take at present 4-6 a day. Thats everyday for the past year. I am trying to stop but I find I can't concentrate. I know I must though. Its very bad for me. Anyway back too side effects, i've had some nausea and upset tummy, but it was not so bad that it stopped me from doing normal things.
On the plus side I feel like a rational human being for the first time in years, and I am not so scared of other people and situations that once would drive me crazy. And I can start to deal with my painkiller addiction.
Posted 11 August 2004 - 03:15 PM
Posted 11 August 2004 - 04:33 PM
As you're British and no doubt like talking about weather - don't be ashamed, we all do it ;) - there is a weather thread on the 'One Step at a Time' forum that you might like to check too :)
Posted 12 August 2004 - 04:48 AM
Posted 12 August 2004 - 11:12 AM
Posted 12 August 2004 - 01:34 PM
Posted 12 August 2004 - 08:12 PM
Posted 12 August 2004 - 09:37 PM
Posted 13 August 2004 - 01:44 PM
Posted 18 September 2004 - 03:14 PM
I am changing my GP and am thinking about just stopping the Prozac. I'm just a little afraid to do that but...
Thanks for your response.
Posted 19 September 2004 - 10:04 AM
I wouldn't recommend stopping prozac just like that though :( Prozac is one of the easier drugs to get off due to its long half life, but stopping any med cold turkey is not a good idea and could make all of your conditions worse. Best of luck with your new GP :)
Posted 05 October 2004 - 05:13 AM
Posted 13 September 2004 - 04:14 PM
Most noticeable side effect has been a total loss of libido for about the last three months.
She seems to have trouble showing her emotions to me, but that may possibly be nothing to do with the Proxac, may be something to do with the fact that her husband, her best friend and soul mate, died a couple of years ago, and I suspect she is afraid of getting hurt again.
She also suffers from low self esteem (and has no reason whatsoever for that because she is a wonderful outgoing person with a good job).
I will hang in there with her because I love her and think she is worth it, but it does make the relationship difficult at times.
Posted 14 September 2004 - 11:13 AM
Good luck with everything, hope it works out. Communication is the key and her talking with someone close like yourself about medication management is good for her and will benefit you both. There are lots of options to help with the lose of libido and other possible side effects. If you two talk about those, she can then mention them to her doctor and see what can help.
Keep us posted.
Nothing unreal exists.
Herein lies the peace of God.
~A Course in Miracles
Posted 14 September 2004 - 07:39 PM
Hang in there.......
- mostlyautumn likes this
Posted 15 September 2004 - 02:56 AM
Whilst I want to learn more about the way she feels so I can try to understand how to deal with it better, I don't like to probe too much so try and bring the subject up at the best times (like whan she isn't stressed by work etc).
It would probably have made it easier if I had met her earlier so I might have been able to see the difference in the way she was affected pre AD/post AD being prescribed.
She also suffers from SAD and her GP has recommended she does not come off the AD's before next spring or it might just make things worse.
What options are there regarding loss of libido? A change of AD? A quick look on here seems to say that Wellbutrin is one of the better AD's regarding likeliness of loss of libido.
Ultimately though, I recognise her general wellbeing is more important than a (hopefully) short term lack of libido so am looking to the long term.
Posted 15 September 2004 - 12:29 PM
Welcome to the forums, btw!
Posted 16 September 2004 - 02:44 AM
Being understanding is easy enough because I care, and to give her any grief or pressure about it would be totally the wrong thing to do. If it is going to sort itself out, and I am sure it will, then it needs time and no hassle.
Thanks for the welcome to the forums :)
Posted 16 September 2004 - 11:33 AM
Posted 17 September 2004 - 10:40 PM
I've been taking Prozac for two years now, I am 47 years old. I've always had exema on one part of my body or another, and was growing out of it. But since I've been on Prozac, I've developed psoriasis on my hands. It's becoming horrible and horribly painful. I've been to Doctors who've given me 'scripts for various ointments but they only make things worse. You know, the more you do, the more you need. I'm at the point where I want to chop off my hands. But I am a computer-aided draftsman\designer and can't do that. So I am trying to find a solution. I want to stop Prozac and see if that's the problem. I don't know what's worse, this or that!
Advise please ?!
Posted 18 September 2004 - 08:53 AM
Posted 16 December 2004 - 01:52 PM
Also dizziness. one day i was on my way to work. After getting off the train and walking down the stairs i almost fell.
the spell was just so sudden.
I'd prefer those side effects than to have deal with my mind the way it is with out it. (prozak)[I]
Posted 17 December 2004 - 11:51 AM
Posted 05 April 2005 - 12:07 PM
Now I just have bad fatigue for the 5 or so hours after taking it as well as a bit of dizzyness and general zoning out. Makes it hard to concentrate at work, though it has been getting better.
I also noticed the jaw clenching, which is getting better, but the tension headaches are a pain. They seem to come at random, and can last an hour or the whole day.
I also have a bit of twitchy-ness, mainly on the left side of my face which I kind of chalk up to residual effects from the bells palsy( temp. facial paralysis) I had a few years ago.
Forgot this one: Nightmares. I noticed them as soon as I started prozac, when I stayed at my parents house for the weekend. They woke me up several times, but once I was home and in my own bed, I was fine again...
Then I stayed at my parents house again last weekend... and in a very vidid dream I had a confrontation with my mother, rolled over in my sleep and punched my husband twice in the shoulder! Freaked us both out of course, since I didnt' have control of myself in my sleep. I got up, wrote down the dream and tried to deal with it so I could go back to sleep. I was able to sleep again, but in a few more hours I woke us both up by yelling 'f*** You!' in my sleep, and vaguely remember it beind directed at my mother.
I was wondering if this sounds like too many side effects to be worth struggling through, or if anyone has any advice to help with the fatigue and tension headaches.
Posted 23 December 2004 - 08:31 AM
1 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users